Please use this identifier to cite or link to this item:
Type: Journal article
Title: Guaranteed cost and positive real control of uncertain systems via static output feedback
Author: Xia, Y.
Chen, J.
Shi, P.
Liu, G.
Rees, D.
Citation: International Journal of Innovative Computing Information and Control, 2008; 4(6):1275-1281
Publisher: ICIC International
Issue Date: 2008
ISSN: 1349-4198
Statement of
Yuanqing Xia and Jie Chen, Peng Shi, Guoping Liu and David Rees
Abstract: This paper focuses on the problem of guaranteed cost and positive real control for a class of linear systems which are subjected to mixed structured bounded uncertainty and unbounded unknown nonlinearities in the state equation. Sufficient conditions in terms of linear matrix inequalities (LMIs) and linear matrix equalities (LMEs) are presented for the existence of a static output feedback controller, that makes the resulting closed-loop system quadratically strict positive real and minimizes the upper bound for a given cost function. A numerical example is included to illustrate effectiveness of the theoretic results obtained.
Keywords: Strict positive realness
Uncertain systems
Robust control
Quadratic stability
Linear matrix inequality
Rights: ICIC International © 2008
Published version:
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.